# SDR IPXA09M56581

- Difficulty date: June 15, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 35,411 hours, 7,940 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR SEQUENCE: 275-W4-001: RT WING, LWR SURFACE STA XFS 906 TO XFS 932 REPAIR NEEDS VALIDATION.  EXISTING REPAIR DOUBLER 02 EA AT AFFECTED AREA REMOVED.  HFEC OPEN HOLE INSP C/O ON REWORKED AREA, FOUND NO CRACK EVIDENT.  10 VISUAL INSP C/O FOUND SATIS.  ONE (01EA) NEW DOUBLER FABRICATED PER EN 1267-09.  HFEC C/O ON EXISTING REWORKED AREA, FOUND NO CRACK EVIDENT.  ONE (01EA) NEW INNER DOUBLER FABRICATED PER EN1267-09.  NEW FABRICATED INSTALLED PER EN1267-09.
